# SDR 96ZZZX3283

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM - SLIDE PRESSURE LOW.  REMOVED L1 SLIDE, SERVICED BOTTLE IAW CMM 25-60-10.  REINSTALLED L1 SLIDE IAW MM 25-61-311.
